Alert archive / Oregon / River Flood Watches in 2012

River Flood Watch 3, NWS Medford, OR

January 18, 2012Curry County, Josephine County, Oregon

NWS Medford, OR issued this river flood watch at Jan 18, 2012, 11:46 AM PST for Curry County, Josephine County, Oregon. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2012, 11:46 AM PST (19:46 UTC)
Expired
Jan 20, 2012, 3:45 AM PST
In force
40 hr
Issued by
NWS Medford, OR
Flood severity
None

Counties Curry County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 103 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rogue River near Agness (AGNO3).

Action stage
20 ft
Minor stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14372300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this river flood watch went out at Jan 18, 9:36 AM PST, 2 hours 10 minutes earlier.

Area forecast discussion, Jan 18, 9:36 AM PST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
936 AM PST WED JAN 18 2012

.DISCUSSION...
THE STORM IS MAKING ITS IMPACTS FELT ACROSS THE CWA THIS MORNING.
SEVERAL REPORTS OF TREE BRANCHES DOWNED AND POWER OUTAGES FROM THE
COAST ALL THE WAY TO THE SUMMER LAKE AREA. MODERATE SNOW IS
APPARENT AT DUNSMUIR AND WEED THIS MORNING. SOME PLACES ALONG THE
COASTAL RANGE HAVE ALREADY ACCUMULATED OVER 3 INCHES OF RAIN AND
PLENTY MORE LOOKS TO BE ON THE WAY.
THE FOCUS TODAY WILL REMAIN ON VERY STRONG WINDS FOR THE
COAST...THE WEST SIDE VALLEYS...AND LAKE COUNTY...ESPECIALLY
SUMMER LAKE AREA. SNOW LEVELS WILL QUICKLY RISE FROM NEAR 2500
FEET THIS MORNING TO NEAR 7000 FEET BY THIS AFTERNOON FOR MOST
AREAS WEST OF THE CASCADES. SO MANY PLACES WILL SEE THE SNOW TURN
TO RAIN OVER THE NEXT FEW HOURS. AND MUCH OF THE SNOW THAT HAS
FALLEN WILL QUICKLY MELT. THIS COMBINED WITH CONTINUED RAIN FOR
MANY PLACES WILL CAUSE A QUICK RISE FOR SOME OF THE COASTAL RIVER
BASINS. PLACES EAST OF THE CASCADES WILL SEE SNOW LEVELS RISE AS
WELL AND CREATE THE POSSIBILITY FOR MIXED OR FREEZING PRECIPITATION
THERE TONIGHT.
THERE WILL NOT BE A DETECTABLE BREAK FOR MOST
LOCATIONS BEFORE OUR NEXT LOW PRESSURE SYSTEM COMES ASHORE MIDDAY
THURSDAY. FREEZING LEVELS WILL BE ON THE ORDER OF 5000 FEET AS THE
BULK OF PRECIPITATION ARRIVES THURSDAY MORNING...SO MOUNTAIN
PASSES WILL RECEIVE SIGNIFICANT SNOW ONCE AGAIN. WINDS WILL REMAIN
HIGH ON THURSDAY BUT NOT QUITE AS STRONG AS TODAY WITH A SLIGHTLY
WEAKER GRADIENT IN MOST LOCATIONS.
THE WET PATTERN LOOKS TO PERSIST THROUGH THE WEEKEND.

&&

.AVIATION...
CONDITIONS WILL VARY BETWEEN MVFR AND VFR AT THE COAST THIS
MORNING. HOWEVER WE HAVE ALREADY RECEIVED SEVERAL REPORTS OF MOD
TO SEVERE TURBULENCE AT OTH. WIND SHEAR CONDITIONS WILL CONTINUE
THERE THROUGH THE DAY. MEDFORD WILL REMAIN VFR TODAY WITH ON AND
OFF SHOWERS AND CONTINUED LOW LEVEL WIND SHEAR. MVFR CONDITIONS
WILL DOMINATE AT ROSEBURG WITH STRONG SOUTHWEST WINDS ALOFT
CREATING WIND SHEAR CONDITIONS THERE AS WELL. KLAMATH FALLS WILL
SEE MVFR/IFR CONDITIONS TODAY WITH SNOW AND BLOWING SNOW. THERE IS
A POSSIBILITY OF FREEZING RAIN THERE TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 403 AM PST WED JAN 18 2012/

DISCUSSION...A WELL-ADVERTISED AND POWERFUL STORM IS APPROACHING THE
OREGON COASTLINE THIS MORNING. A DEEP MOISTURE PLUME WITH A
CONNECTION TO THE TROPICS IS CLEARLY EVIDENT ON WATER VAPOR IMAGERY
AND THE CIRA BLENDED PRECIPITABLE WATER PRODUCT. THIS MOISTURE WILL
DUMP HEAVY RAIN AND SNOW ACROSS NORTHERN CALIFORNIA AND SOUTHERN
OREGON THROUGH THURSDAY. IN ADDITION...AN INTERPLAY BETWEEN A
PACIFIC HIGH...AN ARCTIC HIGH OVER CANADA...AND THE APPROACHING LOW
PRESSURE WILL MAINTAIN HIGH WINDS THROUGH THURSDAY.

FOR SUCH A DYNAMIC WEATHER SYSTEM...THE MODELS HAVE MAINTAINED
GENERAL CONSISTENCY IN THE EXPECTED WEATHER THROUGH THURSDAY. ONLY A
FEW AMENDMENTS HAVE BEEN MADE TONIGHT...MAINLY HAVING TO DO WITH
RISING SNOW LEVELS WEST OF THE CASCADES. HAVE TRIMMED THE LENGTH OF
THE LOWER ELEVATION SNOW HEADLINES FOR WESTERN SISKIYOU COUNTY
BECAUSE WARMER AIR SHOULD CHANGE MOST OF THE AREA TO RAIN BY THIS
EVENING. ADDITIONALLY...GIVEN THE OBSERVED SNOW LEVEL AT ABOUT 3000
FEET WEST OF THE CASCADES...ONLY A BRIEF SNOW IMPACT TO AREAS ABOVE
3000 FEET IS EXPECTED THIS MORNING...AND THEN A CHANGEOVER TO RAIN
IS EXPECTED. SEXTON SUMMIT SHOULD ONLY FEATURE A BRIEF RAIN SNOW MIX
OR JUST PLAIN RAIN THIS MORNING...ESPECIALLY WITH OBSERVED ROAD
TEMP AT 36F.

I WILL SHIFT TO MORE DETAIL AND START WITH THE COAST. SOUTH TO NORTH
PRESSURE GRADIENTS WILL RAMP UP SHARPLY THIS MORNING...YIELDING
HURRICANE FORCE WINDS OVER THE WATERS...EXTREMELY HIGH SURF ALONG
THE BEACHES...AND HIGH WINDS AT TOWNS ALONG HIGHWAY 101 ON THE
COAST. THE STORM WILL DUMP 5 TO 10 INCHES OF RAIN THROUGH THURSDAY
AND HAVE UPPED QPF SOME TO REFLECT RECENT MODEL TRENDS FOR THE COAST
AND COAST RANGE...HOPEFULLY YIELDING A BETTER IDEA OF EXPECTED RIVER
RISES IN THE SOUTH COAST BASIN.

MOVING INLAND...SNOW LEVELS ARE RISING THIS MORNING AND ARE LEAVING
THE VALLEY FLOORS WET. A BRIEF PERIOD OF HEAVY SNOW IS LIKELY ABOVE
2500 FEET...BUT THIS SHOULD ALSO TURN TO RAIN LATE THIS MORNING.
SNOW IMPACTS ARE EXPECTED IN WESTERN SISKIYOU COUNTY THROUGH THIS
AFTERNOON BEFORE WARM TEMPERATURES CHANGE THAT PRECIPITATION TO
RAIN. FURTHER EAST AND AT HIGHER ELEVATIONS...COLDER AIR WILL BE
MORE STUBBORN TO BUDGE. MOUNT SHASTA CITY AND NEARBY AREAS ABOVE
3000 FEET WILL LIKELY GET AT LEAST A FOOT OF SNOW THROUGH THURSDAY
IF NOT MORE. FORECAST SOUNDINGS KEEP THEM IN THE COLD AIR THROUGH
THAT TIME AND ROAD TEMPERATURES ARE WELL BELOW FREEZING CURRENTLY.

NORTH INTO THE CASCADES...AN IMPRESSIVE AMOUNT OF SNOW IS EXPECTED
WITH STRONG OROGRAPHIC LIFT AND PLENTY OF MOISTURE. 1 TO 3 FEET OF
SNOW IS LIKELY THROUGH THURSDAY...AND WILL NEED TO MONITOR SNOTEL
DATA TO VERIFY IF FORECAST AMOUNTS ARE ACTUALLY HIGH ENOUGH...AS
MODELS HAVE TRENDED A BIT HIGHER IN QPF LATELY. SISKIYOU SUMMIT ON
I-5 IS ALREADY GETTING SNOW...AND NEARLY 10 INCHES IS POSSIBLE THERE
BEFORE THE CHANGEOVER TO RAIN LATER THIS AFTERNOON. ON THE EAST
SIDE...MOISTURE IS ALREADY GENERATING SNOW AT KLAMATH FALLS...AND
THIS WILL BECOME HEAVIER AS THE DAY WEARS ON. A WARM TONGUE OF AIR
AT ABOUT 7000FT MSL IS PROJECTED TO CAUSE MIXED PRECIPITATION
TONIGHT INTO THURSDAY MORNING...RESULTING IN SOME POTENTIALLY VERY
ICY CONDITIONS. ADDITIONALLY...WINDS ON THE EAST SIDE WILL BE
BLOWING SNOW AND REDUCING VISIBILITY ALL DAY...AND TRAVELERS SHOULD
BE VERY CAUTIOUS WHEN NAVIGATING THE ROADS THE NEXT COUPLE DAYS.

EVERYWHERE WILL BE WINDY TODAY WITH THE FAVORED LOCATIONS AT THE
COAST...SHASTA VALLEY...AND EAST SIDE RIDGES THE WORST. COMBINE
THE WINDS WITH MODERATE TO HEAVY SNOW IN SOME LOCATIONS...AND
LOCALIZED BLIZZARD CONDITIONS ARE POSSIBLE IN OPEN AREAS. WINDS WILL
LIKELY REMAIN GUSTY THROUGH THURSDAY AND THEN DIMINISH SOME FRIDAY
BEFORE THE NEXT SYSTEM ARRIVES.

UNSETTLED WEATHER CONTINUES THIS WEEKEND AFTER A BRIEF
BREAK EARLY FRIDAY. ANOTHER STRONG STORM DRIVES INTO THE PACIFIC
NORTHWEST LATE FRIDAY...ARRIVING WITH SNOW LEVELS AROUND 4000 FEET
OR LOWER...AFFECTING SOME MOUNTAIN PASSES. THERE WILL BE MORE
TRAVEL IMPACTS WITH THIS STORM...SO STAY TUNED FOR FURTHER
UPDATES.

AVIATION...VERY HAZARDOUS FLYING CONDITIONS EXIST TODAY IN
ASSOCIATION WITH A MAJOR WINTER STORM SLAMMING INTO THE COAST. STRONG
SURFACE WINDS ARE EXPECTED WITH AREAS OF SEVERE TURBULENCE
POSSIBLE...ALONG WITH SNOWFALL AND REDUCED VISIBILITY IN HIGHER
TERRAIN AND EAST OF THE CASCADES. A MIX OF MVFR AND IFR CONDITIONS
ARE LIKELY AT THE COAST WITH PERIODS OF HEAVY RAIN. VERY LOW
CEILINGS AND VISIBILITIES WILL IMPACT THE MOUNT SHASTA AREA AND
EAST SIDE TERMINALS. ADDITIONALLY...MOUNTAIN OBSCURATION WILL
AFFECT THE ENTIRE AREA THROUGH THURSDAY. FINALLY...MEDFORD AND
ROSEBURG WILL TRANSITION TO MVFR AND POSSIBLY IFR CONDITIONS LATER
THIS MORNING AS HEAVIER PRECIPITATION MOVES INLAND.

HYDROLOGY...AN IMPRESSIVE QPF FORECAST HAS BECOME MORE SO WITH
RECENT MODELS TRENDING UPWARDS ON PRECIPITATION EXPECTED THROUGH
THURSDAY. NEARLY 11 INCHES OF RAIN IS POSSIBLE ON THE COAST RANGE
THROUGH THURSDAY. A FLOOD WATCH FOR RIVERS...CREEKS AND STREAMS
TOWARD THE COAST...AND A FLOOD WATCH FOR THE COQUILLE AT MYRTLE
POINT HAVE BEEN ISSUED. LANDSLIDES AND DEBRIS FLOWS ARE POSSIBLE
ON STEEP BANKS TOWARD THE COAST. IN GENERAL...THE SHARP RISES IN
WATER WILL BEGIN LATE THIS MORNING AND CONTINUE THROUGH THURSDAY
NIGHT. THE RAIN TAPERS OFF LATE THURSDAY NIGHT BEFORE ANOTHER
ROUND OF MODERATE TO HEAVY PRECIPITATION ARRIVES LATE FRIDAY.

CLIMATE...50 TO 75 PERCENT OF JANUARY NORMAL PRECIPITATION WILL
LIKELY BE RECORDED IN THE NEXT TWO DAYS. JANUARY WILL LIKELY
FEATURE ABOVE NORMAL PRECIPITATION AT MOST PLACES DESPITE THE VERY DRY
START.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR ORZ029>031.
     WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR ORZ029>031.
     HIGH WIND WARNING UNTIL 10 AM PST THIS MORNING FOR ORZ031.
     HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
     FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ORZ021-022.
     HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR
     ORZ022.
     HIGH SURF WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
     WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING ABOVE 2500
     FEET FOR ORZ024-025.
     WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR ORZ027-028.
     WINTER WEATHER ADVISORY UNTIL 10 AM PST THIS MORNING ABOVE 2500
     FEET FOR ORZ026.
     WIND ADVISORY UNTIL 4 PM PST THIS AFTERNOON FOR ORZ026.

CA...WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR CAZ084-085.
     WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR CAZ084.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THIS AFTERNOON BELOW 4000
     FEET FOR CAZ080-081.
     WINTER STORM WARNING UNTIL 4 PM PST THURSDAY ABOVE 3000 FEET FOR
     CAZ082.
     WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 4000
     FEET FOR CAZ080-081.
     HIGH WIND WARNING UNTIL 10 AM PST THURSDAY FOR CAZ081.
     WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR CAZ083.
PZ...HURRICANE FORCE WIND WARNING UNTIL 4 PM PST THIS AFTERNOON FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 4 PM PST FRIDAY FOR
     PZZ350-356-370-376.

99/99/99
Hazardous weather outlook, Jan 18, 10:30 AM PST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1030 AM PST WED JAN 18 2012

ORZ029>031-190000-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
659 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 10 AM PST THIS
MORNING...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE
THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 PM THURSDAY...SEE
THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-190000-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WATCH IS IN EFFECT EARLY THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...SEE THE LATEST WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-081-190000-
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT FOR CENTRAL SISKIYOU
COUNTY...SEE THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER STORM WARNING FOR ELEVATIONS ABOVE 4000 FEET IS IN EFFECT
TILL 4PM...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC
DETAILS.

A WINTER WEATHER ADVISORY FOR ELEVATIONS BELOW 4000 FEET IS IN
EFFECT TILL 4PM...SEE THE LATEST WINTER WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 10 AM THURSDAY...SEE
THE LATEST WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-190000-
JACKSON COUNTY-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST .SEE THE LATEST
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ084-190000-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE
LATEST
WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 PM THURSDAY...SEE
THE
LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-190000-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE
LATEST
WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-190000-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE
LATEST
WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-025-190000-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

WIND ADVISORY IN EFFECT UNTIL 4 PM PST. SEE WEATHER MESSAGE FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-190000-
SOUTH CENTRAL SISKIYOU COUNTY-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WARNING IS IN EFFECT THROUGH 4 PM THURSDAY...SEE THE
LATEST
WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-190000-
MODOC COUNTY-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT...SEE THE LATEST WINTER
WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH 4 PM THURSDAY...SEE
THE
LATEST WINTER WEATHER MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ350-190000-
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS
AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ370-190000-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS
AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ376-190000-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS
AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PZZ356-190000-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A HURRICANE FORCE WIND WARNING IN EFFECT THROUGH THIS
AFTERNOON...SEE THE LATEST COASTAL MARINE WEATHER MESSAGE FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-190000-
CENTRAL DOUGLAS COUNTY-
1030 AM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

AN AREAL FLOOD WATCH HAS BEEN ISSUED FOR WESTERN COOS...CURRY...AND
DOUGLAS COUNTIES ALONG THE COAST. A FLOOD WATCH HAS ALSO BEEN ISSUED
FOR THE SOUTH FORK COQUILLE RIVER AT MYRTLE POINT...SEE THE LATEST
HYDROLOGIC OUTLOOK FOR THE SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIVERS ARE EXPECTED TO CONTINUE TO RISE AND THE POTENTIAL FOR
FLOODING WILL EXIST...CONTINUE TO MONITOR THE LATEST HYDROLOGIC
OUTLOOOK FOR THE SPECIFIC INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jan 18, 10:10 AM PST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1010 AM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             3 E KLAMATH FALLS       42.23N 121.72W
01/18/2012  M2.5 INCH        KLAMATH            OR   TRAINED SPOTTER

            24 HOURS ENDING AT 10 AM.

&&

GLASER
Local storm report, Jan 18, 10:44 AM PST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1044 AM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST 2 NE VALLEY FALLS       42.36N 120.25W
01/18/2012  M76 MPH          LAKE               OR   PUBLIC

            GUST FROM THE SOUTH.

&&

GLASER
Local storm report, Jan 18, 11:03 AM PST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1103 AM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       2 N CAVE JUNCTION       42.19N 123.65W
01/18/2012  M1.80 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HOURS ENDING AT 11 AM.

&&

GLASER
Local storm report, Jan 18, 11:06 AM PST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1106 AM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       1 SSW OBRIEN            42.05N 123.71W
01/18/2012  M2.09 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            24 HRS ENDING AT 11 AM. STORM TOTAL 2.32. FALLING AT THE
            RATE OF 0.31 PER HOUR.

1100 AM     HEAVY RAIN       2 ESE BROOKINGS         42.05N 124.26W
01/18/2012  M2.57 INCH       CURRY              OR   TRAINED SPOTTER

            3PM TO 11AM.

&&

GLASER
Local storm report, Jan 18, 11:21 AM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1121 AM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HEAVY RAIN       3 ESE SELMA             42.26N 123.57W
01/18/2012  M1.53 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            PAST 24 HOURS.

&&

GLASER
Local storm report, Jan 18, 11:44 AM PST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1144 AM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     HEAVY RAIN       2 NW BROOKINGS          42.08N 124.32W
01/18/2012  M2.20 INCH       CURRY              OR   TRAINED SPOTTER

            SINCE MIDNIGHT.

1120 AM     SNOW             MOUNT SHASTA            41.32N 122.32W
01/18/2012  M2.0 INCH        SISKIYOU           CA   CO-OP OBSERVER

            SINCE 130 AM. BLOWING AND DRIFTING SNOW. STILL SNOWING.

1130 AM     SNOW             KLAMATH FALLS           42.22N 121.77W
01/18/2012  M4.0 INCH        KLAMATH            OR   OTHER FEDERAL

            SINCE EARLY THIS MORNING. STILL SNOWING.

&&

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 11:33 AM PSTRiver Flood WarningMFRCoos51 hr
Jan 18, 11:38 AM PSTRiver Flood WatchMFRCoos, Curry, Douglas18 hr
Jan 18, 2:26 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas23 hr
Jan 18, 2:28 PM PSTGale WatchMFR25 hr
Jan 18, 2:28 PM PSTGale WarningMFR25 hr

Nearby

River Flood Watches in Oregon, 2012Every river flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.